English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Multiple scattering of light by densely packed random media of spherical particles: Dense media vector radiative transfer equation

Tishkovets, V. P., & Jockers, K. (2006). Multiple scattering of light by densely packed random media of spherical particles: Dense media vector radiative transfer equation. J. Quant. Spectrosc. Radiat. Transf., 101, 54-72. doi:10.1016/j.jqsrt.2005.10.001.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-FA70-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0007-2234-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Tishkovets, Victor P., Author
Jockers, Klaus1, 2, Author              
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              
2MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Planets and Comets
 MPIS_PROJECTS: Mars DFG
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.jqsrt.2005.10.001
BibTex Citekey: Tishkovets:2006-044
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: J. Quant. Spectrosc. Radiat. Transf.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 101 Sequence Number: - Start / End Page: 54 - 72 Identifier: -